# SDR ASOA2013081308861

- Difficulty date: July 22, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 29,458 hours, 21,855 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRUNNION HAS (3EA) FASTENER HOLES WITH CRACK INDICATION (MARKED).  REPAIRED IAW REO 670-57-21-572, REV P2 DATED JUL 27, 2013.  REO 670-57-21-572 IS A MAJOR REPAIR.
